# SDR UALA2010110304069

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 41,162 hours, 16,154 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED STR 31R JUST AFT OF FR65, BEHIND OUTFLOW VALVE.  MAJOR REPAIR ACCOMPLISHED: REPAIRED CORRODED STR 31R JUST AFT OF FR 65, AFT OF OUTFLOW VALVE.  REPAIR ACP ON W-U C6824Q.
